# SDR DL76S030583

- Difficulty date: June 24, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 40,674 hours, 19,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR EMERGENCY LIGHT INOPERATIVE IN THRESHOLD UPPER FWD CORNER.  RELAMPED, TESTED IAW M/M.
